Econometric forecasting via discounted least squares
Robert A. Agnew
Naval Research Logistics Quarterly, 1982, vol. 29, issue 2, 291-302
Abstract:
Simple direct smoothing formulas are derived for updating coefficient estimates and forecasts in a discounted least squares model. These formulas are the natural extensions of R. G. Brown's well‐known smoothing formulas to a general econometric setting with arbitrary explanatory time series. The recursive updating process and its forecast error properties are illustrated via a simple, yet realistic numerical example.
Date: 1982
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800290210
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:2:p:291-302
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().